# SDR 2006UALA02198

- Difficulty date: November 15, 2006
- Submitted: November 27, 2006
- Operation: Air carrier
- Aircraft: N771UA
- Make and model: Boeing 777222
- Aircraft serial: 26932
- Aircraft time: 44,080 hours, 8,599 cycles
- Engine: Pwa PW4077
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PROX EMERGENCY EXIT LIGHT ON SEATS 18C AND 21C ARE INOP.  REPLACED EEL LIGHT ASSY ON SEATS 18C &  21C.  OPS CHECK GOOD.
